Equivariant Dixmier-Douady classes

Research output: Contribution to journalArticlepeer-review

4 Scopus citations

Abstract

An equivariant bundle gerbe ̀a la Meinrenken over a G-manifold M is known to be a special type of S1-gerbe over the differentiable stack [M/G]. We prove that the natural morphism relating the Cartan and simplicial models of equivariant cohomology in degree 3 maps the Dixmier-Douady class of an equivariant bundle gerbe ̀a la Meinrenken to the Behrend-Xu-Dixmier- Douady class of the corresponding S1-gerbe.

Original languageEnglish (US)
Pages (from-to)127-145
Number of pages19
JournalMathematical Research Letters
Volume17
Issue number1
DOIs
StatePublished - Jan 2010

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Fingerprint Dive into the research topics of 'Equivariant Dixmier-Douady classes'. Together they form a unique fingerprint.

Cite this